Follow
Abdel Lisser
Abdel Lisser
Université Paris Saclay - CentraleSupelec
Verified email at l2s.centralesupelec.fr - Homepage
Title
Cited by
Cited by
Year
Graph partitioning using linear and semidefinite programming
A Lisser, F Rendl
Mathematical Programming 95 (1), 91-101, 2003
802003
Distributionally robust stochastic knapsack problem
J Cheng, E Delage, A Lisser
SIAM Journal on Optimization 24 (3), 1485-1506, 2014
792014
A second-order cone programming approach for linear programs with joint probabilistic constraints
J Cheng, A Lisser
Operations Research Letters 40 (5), 325-328, 2012
782012
Upper bounds for the 0-1 stochastic knapsack problem and a B&B algorithm
S Kosuch, A Lisser
Annals of Operations Research 176 (1), 77-93, 2010
622010
Simplex and interior point specialized algorithms for solving nonoriented multicommodity flow problems
P Chardaire, A Lisser
Operations Research 50 (2), 260-276, 2002
512002
Knapsack problem with probability constraints
AA Gaivoronski, A Lisser, R Lopez, H Xu
Journal of Global Optimization 49 (3), 397-413, 2011
462011
Capacity planning under uncertain demand in telecommunications networks
A Lisser, A Ouorou, JP Vial, J Gondzio
421999
Integer linear models with a polynomial number of variables and constraints for some classical combinatorial optimization problems
N Maculan, G Plateau, A Lisser
Pesquisa Operacional 23, 161-168, 2003
382003
On two-stage stochastic knapsack problems
S Kosuch, A Lisser
Discrete Applied Mathematics 159 (16), 1827-1841, 2011
372011
On a stochastic bilevel programming problem
S Kosuch, P Le Bodic, J Leung, A Lisser
Networks 59 (1), 107-116, 2012
332012
Telecommunication network capacity design for uncertain demand
R Andrade, A Lisser, N Maculan, G Plateau
Computational Optimization and Applications 29 (2), 127-146, 2004
322004
Existence of Nash equilibrium for chance-constrained games
VV Singh, O Jouini, A Lisser
Operations Research Letters 44 (5), 640-644, 2016
302016
Random-payoff two-person zero-sum game with joint chance constraints
J Cheng, J Leung, A Lisser
European Journal of Operational Research 252 (1), 213-219, 2016
242016
Maximum probability shortest path problem
J Cheng, A Lisser
Discrete Applied Mathematics 192, 40-48, 2015
232015
Distributionally robust stochastic shortest path problem
J Cheng, A Lisser, M Letournel
Electronic Notes in Discrete Mathematics 41, 511-518, 2013
232013
Distributionally robust chance-constrained games: existence and characterization of Nash equilibrium
VV Singh, O Jouini, A Lisser
Optimization Letters 11 (7), 1385-1405, 2017
212017
Optimal joint synthesis of base and reserve telecommunication networks
A Lisser, R Sarkissian, JP Vial
CNET Technical Note NT jPAAj ATRjORlj 4491, 1995
211995
Survivability in telecommunication networks
A Lisser, R Sarkissian, JP Vial
HEC Univ. de Genève, 1995
211995
Closed-form optimal portfolios of distributionally robust mean-CVaR problems with unknown mean and variance
J Liu, Z Chen, A Lisser, Z Xu
Applied Mathematics & Optimization 79 (3), 671-693, 2019
202019
Partial sample average approximation method for chance constrained problems
J Cheng, C Gicquel, A Lisser
Optimization Letters 13 (4), 657-672, 2019
202019
The system can't perform the operation now. Try again later.
Articles 1–20